MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2622-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility medical director reported to fresenius that a blood leak occurred during a patient's hemodialysis (hd) treatment with the combiset bloodlines.The heparin line detached from the bloodline set.The bloodlines were replaced to resolve the reported issue and complete treatment.Additional information was obtained during follow-up.The reported issue occurred approximately an hour and a half into treatment.No alarms were received from the machine (model unknown).It was not stated whether there was a change or disruption in pressure that would have caused the reported issue or triggered the machine to alarm.The patient did not experience a serious injury or require medical intervention.The patient's estimated blood loss (ebl) is approximately 50 ml.The bloodlines were replaced and treatment was restarted and successfully completed on the same machine with the same dialyzer.The sample was discarded and is not available to be returned to the manufacturer for physical evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.However a photograph was received from the customer and it was confirmed that the heparin line detached from the bloodline set.The reported event was confirmed in accordance with the picture received.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.

Brand Name
COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18185551
Report Number0008030665-2023-01067
Device Sequence Number6646870
Product Code FJK
UDI-Device Identifier00840861100231
UDI-Public00840861100231
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number03-2622-3
Device Lot Number23HR01055
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale
Patient Weight97 KG